Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 2 (1997), 219-229.
Asymptotic estimates and convexity of large solutions to semilinear elliptic equations
We investigate explosive solutions of the equation $\Delta u=f(u)$ in a bounded convex domain $D$. We find some asymptotic estimates and prove the log-convexity of the solution $u(x)$ under suitable conditions on $f$.
Differential Integral Equations, Volume 10, Number 2 (1997), 219-229.
First available in Project Euclid: 2 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Greco, Antonio; Porru, Giovanni. Asymptotic estimates and convexity of large solutions to semilinear elliptic equations. Differential Integral Equations 10 (1997), no. 2, 219--229. https://projecteuclid.org/euclid.die/1367526334